Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ELECTROMAGNETIC SCATTERING AND PENETRATION INTO A FILLED CAVITY THROUGH AN APERTURE IN A CONDUCTING PLANE
Autore:
ELHAJJ A; KABALAN KY; RAYES A;
Indirizzi:
AMER UNIV BEIRUT,NEW YORK OFF,DEPT ELECT & COMP ENGN,850 3RD AVE,18THFLOOR NEW YORK NY 10022 AMER UNIV BEIRUT,DEPT ELECT & COMP ENGN BEIRUT LEBANON
Titolo Testata:
Radio science
fascicolo: 5, volume: 33, anno: 1998,
pagine: 1267 - 1275
SICI:
0048-6604(1998)33:5<1267:ESAPIA>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
CHARACTERISTIC MODES; BACKED APERTURES; SLOT; TE; CYLINDER; FIELD; SLIT; RCS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
18
Recensione:
Indirizzi per estratti:
Citazione:
A. Elhajj et al., "ELECTROMAGNETIC SCATTERING AND PENETRATION INTO A FILLED CAVITY THROUGH AN APERTURE IN A CONDUCTING PLANE", Radio science, 33(5), 1998, pp. 1267-1275

Abstract

Electromagnetic scattering from apertures in an infinite conducting plane backed by a filled cavity is investigated. The boundary conditions are used to obtain a set of equations to solve for the magnetic current. The boundary equations are served using the characteristic modes theory. Numerical computations are performed to illustrate the scattering behavior in terms of the aperture and cavity sizes.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/10/20 alle ore 00:12:27